RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 149–150 (Mi umn1818)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On limit equations for degenerate non-linear elliptic equations in Sobolev–Orlicz spaces with weight

Nguyen Minh Chuong, Le Kuang Chung


Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 181–182

Bibliographic databases:

MSC: 54C30, 46E35
Received: 16.10.1986

Citation: Nguyen Minh Chuong, Le Kuang Chung, “On limit equations for degenerate non-linear elliptic equations in Sobolev–Orlicz spaces with weight”, Uspekhi Mat. Nauk, 43:2(260) (1988), 149–150; Russian Math. Surveys, 43:2 (1988), 181–182

Citation in format AMSBIB
\Bibitem{NguLe 88}
\by Nguyen Minh Chuong, Le Kuang Chung
\paper On limit equations for degenerate non-linear elliptic equations in Sobolev--Orlicz spaces with weight
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn1818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940675}
\zmath{https://zbmath.org/?q=an:0671.35030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..181M}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 181--182
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800018}


Linking options:
  • http://mi.mathnet.ru/eng/umn1818
  • http://mi.mathnet.ru/eng/umn/v43/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:53
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019